MAUDE Adverse Event Report: CORDIS US. CORP PRECISE PRO RX OUS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP PRECISE PRO RX OUS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number PC0730XCE
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, while flushing a 7mm x 30mm precise pro rx carotid self-expanding stent (ses) delivery system, it was found that the anterior section of the stent had released 1-2mm.An attempt to advance the outer sheath to retract the stent was made; however, this caused the inner shaft (guidewire lumen) to fracture.The inner shaft (guidewire lumen) fractured but did not separate into multiple pieces.Another 7mm x 30mm precise pro rx ses delivery system was used as a replacement.There were no reported injuries to the patient.The product was stored and prepped properly according to the instructions for use (ifu).There was no damage noted to the product packaging upon inspection prior to use, and there was no difficulty removing the product from the packaging.There was no difficulty flushing the device prior to observing the partial release of the stent.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, while flushing a 7mm x 30mm precise pro rx carotid self-expanding stent (ses) delivery system, it was found that the anterior section of the stent had released 1-2mm.An attempt to advance the outer sheath to retract the stent was made; however, this caused the inner shaft (guidewire lumen) to fracture.The inner shaft (guidewire lumen) fractured but did not separate into multiple pieces.Another 7mm x 30mm precise pro rx ses delivery system was used as a replacement.There were no reported injuries to the patient.The product was stored and prepped properly according to the instructions for use (ifu).There was no damage noted to the product packaging upon inspection prior to use, and there was no difficulty removing the product from the packaging.There was no difficulty flushing the device prior to observing the partial release of the stent.The device was returned for evaluation.A non-sterile "precise pro rx ous carotid sys" was received for analysis, coiled inside a clear plastic bag.The device was unpacked for inspection, and a thorough examination was conducted.During the inspection, the following conditions were observed: the device was fully deployed, the stent was not returned for analysis, and the hemostasis valve was returned closed.Additionally, three (3) kinked/bent conditions were noted in the device at approximately 3.5 cm, 15.5 cm, 135.0 cm from the distal end.The device was inspected for frayed/split/torn conditions in the guidewire lumen that may have contributed to the reported failure and no frayed/split/torn were observed on the guidewire lumen, however, a kinked/bent condition was observed on the guidewire lumen.A dimensional analysis to measure the usable length could not be conducted, as the kinked/bent condition prevented accurate measurements.Dimensional analysis was performed on the device to verify the correct outer diameter (od) and inner diameter (id) of the guidewire lumen of the device.Measurements were taken near the kinked/bent section, and the results of the dimensional analysis were found to be within specification.Functional testing could not be performed as the unit was returned fully deployed and the stent was not included for evaluation.The reported ¿stent delivery system (sds) deployment difficulty premature/during prep¿ cannot be verified as the device was returned without the stent mounted on the device.Analysis cannot verify whether the stent was intentionally deployed or not.Additionally, the reported ¿guidewire lumen (inner shaft) -frayed/split/torn¿ was not observed during analysis of the returned device as it was found to be intact with no damages noted.Multiple kinked areas were noted on the returned product.The usable length and functional analysis cannot be performed due to the condition in which the device was received; however, dimensional analysis was found to be within specification.Based on the information available for review, it is difficult to draw a clinical conclusion between the device and the event reported.Procedural and handling factors during device preparation likely contributed to the event reported.According to the instructions for use, which is not intended to mitigate risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Flush the guidewire lumen of the stent delivery system with heparinized saline by connecting a 5-cc syringe filled with heparinized saline solution to the stopcock attached to the y connection (9) on the tuohy borst valve (1) to expel air.Ensure that the tuohy borst valve (1) is in the locked position to prevent premature stent deployment.Apply positive pressure to the syringe until saline weeps from the guidewire exit port (16).While covering the guidewire exit port (16) with thumb and forefinger, apply positive pressure to the syringe until saline weeps from the catheter tip (4) and the space between the outer sheath radiopaque marker (11) and the catheter tip (4).Continue to flush to ensure all air is removed from the system, then close the stopcock attached to the y connection (9) on the tuohy borst valve (1).B.Ensure that the tuohy borst valve connecting the inner shaft and outer sheath is locked by rotating the proximal valve end in a clockwise direction to prevent premature stent deployment.¿ the information available nor product analysis suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
PRECISE PRO RX OUS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21275411
Report Number9616099-2025-00141
Device Sequence Number8505315
Product Code DQO
UDI-Device Identifier20705032062388
UDI-Public(01)20705032062388(17)250131(10)18189178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2025
Device Catalogue NumberPC0730XCE
Device Lot Number18189178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by Manufacturer03/29/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FCORDIS SINGLE BEND.; 7MM X 30MM PRECISE PRO RX SES DELIVERY SYSTEM.; BLACK LOACH GUIDEWIRE.; TERUMO 8F SHEATH.; UNKNOWN LONG SHEATH.
Patient Age81 YR
Patient SexFemale
Patient Weight67 KG